On Bayesian nonparametric estimation for stochastic processes

Thompson, M. E., Thavaneswaran, A. . Journal of Statistical Planning and Inference 1992. 33 :131-141

Locate this article in:

Bibtex

@article{CIS-107455,
  Author = {Thompson, M. E. and Thavaneswaran, A.},
  Title = {On Bayesian nonparametric estimation for stochastic processes},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {33},
  Year = {1992},
  Pages = {131--141},
  Keywords = {Stochastic differential equation}
}

Similar articles